# SDR SIMA20130326004

- Difficulty date: March 26, 2013
- Submitted: March 27, 2013
- Operation: Air carrier
- Aircraft: N651AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145422
- Aircraft time: 29,710 hours, 26,482 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Fitting
- Part number: P2070009120
- Part serial: 9223
- Condition: Broken
- Location: Flashlight
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ON FLIGHT 4177 THE CREW REPORTED THE FIRST OFFICER’S SIDE FLASHLIGHT HOLDER HAD A BROKEN CLIP, IT DID NOT HOLD THE FLASHLIGHT PROPERLY.  THE AIRCRAFT WAS REMOVED FROM SERVICE.  REMOVED AND REPLACED THE FIRST OFFICER’S SIDE FLASHLIGHT IAW EMB MM 33-51-01.  THE OPERATIONAL CHECK WAS GOOD.  THE AIRCRAFT WAS RETURNED TO SERVICE.
